Hey I have Tinea Capitis as per my doctor, and it itches real bad. I have a small bald patch on my hair and I am taking grispeg tablets my doctor prescribed. I was wondering is the hair will regrow?
below is a picture
I am really scared and saddened by my hair loss, please help...
Tinea capitis is a fungal infection which can be responsible for dandruff and hair fall also. Treatment includes washing the scalp with shampoo with selenium sulfide (2.5%) or zinc pyrithione (1-2%) used 2-3 times weekly at home. Oral steroids, Griseofulvin and oral antifungals may also be required. I suggest you to get it evaluated from a dermatologist.
The hair loss due to tinea capitis is not permanent and goes away on its own once the fungal infection is treated. If not then one can take medicines like Minoxidil or Rogaine also after consulting a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.